Why do I have so much gas?
I have large amounts of gas in my intestines. I have tried to not eat certain foods but that doesn't seem to help. I use beano and gasex but it usually doent help at all. This problem can get quiet embarresing at times .Is there a reason . Will it always be this way? I'm 43 female and i do take dexelant every day for reflux. I've already had a nission fundaplasia procedure done. Could that be the reason for the excess gas
Since these symptoms have been going on for quite some time, it would be helpful to make an appointment to see your doctor for more advice. I would recommend that you see either your primary care doctor or your gastroenterologist. It sounds like you have been well treated for acid reflux problems, with both the Nissen fundoplication procedure and also with your continued use of an anti acid medication (Dexelant). I highly doubt that your continued issues with gas are related to your acid reflux issues, so this would be another reason to have a recheck with your doctor. Gas is often caused by certain foods. It can be difficult to figure out which foods are the culprits however, and it might be helpful to use a meticulous food diary, with the help of your doctor. Additionally, eating small meals and making sure to chew your food very slowly can keep you from swallowing air, which makes the problem of gas worse. Avoiding carbonated beverage and chewing gum can also be very helpful. Make an appointment with your doctor as soon as possible. In addition to evaluating this causes of gas, they can also look for other medical problems which might be the cause, such as intestinal infections and irritable bowel syndrome.
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.